diabetes-icon
Hair loss - hyperthyroid
Hi, Am under medication for hyperthyroidism and am facing hair loss problems. What is the best way to stop hair fall when am under medication. I see that the medicines do have side effects and hair loss is 1 of them. Thanks!
72 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello... Hair loss is one of the adverse effect but normal thyroid level is very important ...other causes include scalp infection , malnutrition, hereditary, etc... If you undergo surgery bfor hyperthyroidism problem will be solved .....consult dermatologist once to rule out other causes.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swapna Reddy
Diabetologist 8 yrs exp Chennai
check your thyroid first, if its abnormal then one of the reason for hairfall is thyroid disorder. other reasons for hairfall is- genetically bald headche, lack of sleep, lack of healthy diet, scalp infection.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.